# SDR UIEA2017072501304

- Difficulty date: July 24, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 84,791 hours, 22,023 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START AFTER LANDING.  PERFORMED A BITE ON APU ECU IAW FIM 49-11 FT 958.  NO FAULTS NOTED.   RESET APU ECU, APU START NORMAL.
